MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA SCREW 110MM - STERILE; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA SCREW 110MM - STERILE; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.038.110S
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Event date is unknown date in 2018.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.A review of the device history records has been requested.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2018, the patient underwent a revision surgery of a lag screw and a titanium cannulated trochanteric femoral nailing advanced (tfna) short nail.It was a 110 mm screw that collapsed laterally.Patient reported issues of pain and irritation at the side of the hip and tissue area.The screw was removed, and the shorter 90 mm screw was put in place.After the surgery, the surgeon viewed the x-ray from the original surgery and reported he statically locked the lag screw on the original surgery to prevent guided collapse due to the reverse oblique fracture pattern.The tfna and screw was originally implanted on (b)(6) 2018.There was no delay in the revision surgery.Procedure was successfully completed.Patient outcome was successful.Concomitant device reported: titanium cannulated tfna (part# 04.037.142s, lot# h171125, quantity 1).This report is for one (1) tfna screw 110mm - sterile.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: device history lot part number: 04.038.110s.Lot number: 7920235.Part manufacturing date: 09 march 2015.Manufacturing site: elmira.Part expiration date: 31 january 2025.Nonconformance noted: n/a.A review of the device history record revealed no complaint related anomalies.The device history record shows lot 7920235 of tfna screws was processed through the normal manufacturing and inspection operations with no rework or nonconformances noted.This lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.A review of the raw material device history record(s) determined the raw material lot 7818863 met all specifications with no issues documented that would contribute to this complaint condition.A review of the device history record revealed no complaint related anomalies.This lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TFNA SCREW 110MM - STERILE
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8171065
Report Number2939274-2018-55424
Device Sequence Number1326515
Product Code HSB
UDI-Device Identifier10886982098559
UDI-Public(01)10886982098559
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K131548
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Model Number04.038.110S
Device Catalogue Number04.038.110S
Device Lot Number7920235
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/26/2018
Supplement Date Received by Manufacturer01/09/2019
Initial Report FDA Received Date12/17/2018
Supplement Report FDA Received Date01/15/2019
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE EVENT DESCRIPTION.
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight54